Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/68194


Title: A Queueing Model of General Servers in Tandem with Finite Buffer Capacities
Authors: 陸行
Luh,Hsing
Contributors: 應數系
Keywords: Queueing Networks;Probability Distribution;Embedded Markov Chain
Date: 2004
Issue Date: 2014-08-05 17:33:44 (UTC+8)
Abstract: We consider a queueing model with finite capacities. External arrivals follow a Coxian distribution. Due to the limitation of the capacity, arrivals may be lost if the buffer is full. Our goal is to study the probability of blocking. In order to obtain the steady-state probability distribution of this model, we construct an embedded Markov chain at the departure points. The solution is solved analytically and its analysis is extended to semi-Markovian representation of performance measures in queueing networks.
Relation: International Journal of Operations Research,1(1), 71-76
Source URI: http://www.orstw.org.tw/ijor/6_volume1_no1.html
Data Type: article
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

File Description SizeFormat
7790.pdf197KbAdobe PDF538View/Open


All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing